Problems in replicating multivariate models in quantitative research

Roberts, R. (2005) Problems in replicating multivariate models in quantitative research. Health Psychology Update, 14(3), pp. 10-16. ISSN (print) 0954-2027

Full text not available from this archive.
Item Type: Article
Research Area: Psychology
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Social Science (until November 2012)
Depositing User: Cheryl Clark
Date Deposited: 15 May 2007
Last Modified: 17 Nov 2008 17:20
URI: http://eprints.kingston.ac.uk/id/eprint/346

Actions (Repository Editors)

Item Control Page Item Control Page